Toggle Main Menu Toggle Search

Open Access padlockePrints

Algorithm 495: Solution of an Overdetermined System of Linear Equations in the Chebyshev Norm

Lookup NU author(s): Professor Chris Phillips


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Barrodale I, Phillips C

Publication type: Article

Publication status: Published

Journal: ACM Transactions on Mathematical Software

Year: 1975

Volume: 1

Issue: 3

Pages: 264-270

Print publication date: 01/09/1975

ISSN (print): 0098-3500

ISSN (electronic): 1557-7295

Publisher: ACM Press


DOI: 10.1145/355644.355651


Altmetrics provided by Altmetric